Show simple item record

dc.contributor.authorXia, Fei ( )
dc.date.accessioned2022-04-08T18:42:23Z
dc.date.available2022-04-08T18:42:23Z
dc.date.issued2017-03-30
dc.identifier.citationXia, F. (2017). Homoclinic solutions for second-order nonlinear difference equations with Jacobi operators. Electronic Journal of Differential Equations, 2017(94), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15626
dc.description.abstractWe obtain sufficient conditions for the existence of a nontrivial homoclinic solution to a second-order nonlinear difference equation with Jacobi operator. To do this, we use variational methods and critical point theory. An example is provided to illustrate our main result.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHomoclinic solutionsen_US
dc.subjectNonlinear difference equationsen_US
dc.subjectJacobi operatorsen_US
dc.subjectCritical point theoryen_US
dc.titleHomoclinic solutions for second-order nonlinear difference equations with Jacobi operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record